# SDR SWAA201908135743

- Difficulty date: August 8, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 51,912 hours, 27,296 cycles
- Engine: Cfmint CFM567B22
- Engine time: 47 hours, 32 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 876460
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION,  INFLIGHT SHUTDOWN,  DECLARED EMERGENCY, DURING CLIMB AT GL280, THE NO. 1 ENGINE OIL QUANTITY DROPPED TO 0%. SHORTLY THEREAFTER, THE OIL PRESS READING DROPPED TO APPROX.. 7PSI AND TURNED RED. THEN THE LOW OIL PRESSURE LIGHT ILLUMINATED. RAN QRH AND SHUT THE ENGINE DOWN.    R & R THE NR 1 ENGINE PER MT.
